MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIBRIDGE

PHILIPS MEDICAL SYSTEMS INTELLIBRIDGE
Model Number INTELLIBRIDGE EC40/80
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellibridge ec40/80 indicating there was no more transmission of alarms from the fan to the monitor.The device was not in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: reporting institution phone # (b)(6).E1: reporter phone # a philips field service engineer (fse) evaluated the device and confirmed there was no issue with the ec40.The issue with the ec40 was determined to originate from the customers fan model v500, as replacing all other components failed to resolve the problem until the customer set up a different v500 fan, which worked correctly.The device was confirmed to be operating per specifications, and the failure was identified with the non-philips device.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIBRIDGE
Common Device Name
INTELLIBRIDGE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22993498
Report Number1218950-2025-000518
Device Sequence Number15661786
Product Code MHX
UDI-Device Identifier00884838090811
UDI-Public(01)00884838090811
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIBRIDGE EC40/80
Device Catalogue Number865056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown